# SDR 95ZZZX4522

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94377
- Make and model: Cessna 152
- Aircraft serial: 15285658
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Part time: 4,393 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AN OIL LEAK WAS REPORTED.  INVESTIGATION DISCLOSED A CRACK IN THE (FIXED PITCH) PROPELLER HUB RUNNING FROM THE HUB INSIDE DIAMETER, THROUGH THE EDGE OF ONE LEADING EDGE BOLT HOLE TO THE OUTSIDE DIAMETER OF THE HUB.  THE FORWARD SPINNER BULKHEAD ALSO HAD ONE 6 INCH CRACK AT THE SAME BOLT HOLE RUNNING TO THE EDGE OF THE BULKHEAD.  CRANKSHAFT FORWARD SEAL WAS REPLACED; CRANKSHAFT RUN-OUT FOUND WITHIN ACCEPTABLE LIMITS.  NEW PROP INSTALLED.  SUGGEST PERIODIC BALANCING OF FIXED PITCH PROPS.  AD89-26-10/SB 169C ALREADY C/W.
